Vnitrni lekarstvi · 1975
[Acute toxic liver lesion through industrial noxious substances and drugs in higher than therapeutic doses].
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Filipová J, Filip J
Аннотация
From the accessible material an attempt was made to estimate the frequency of acute toxic disturbances of liver and its relation to all intoxications together with special regard to the composition of noxious substances on the conditions of this country. From 3700 cases of all acute intoxications or serious attempts of intoxication 54 cases were discovered to have marked hepatic disturbance (about 1.5%). The noxious substance causing hepatic disturbance in the overwhelming majority of cases was tetrachlormethan (and chemically related substances) or new herbicide drugs of the dipyridine compounds. The last mentioned group is highly lethal and the more important as it is a relatively new substance to which health control and practice is less accustomed as to a potential hepatotoxic drug than to tetrachlormethan. It is pointed further to a less frequent potential intoxication by phenylbutazone and its derivatives especially in children and to the acute intoxication by INH when high single doses of this drug are used.